About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 541918, 10 pages
http://dx.doi.org/10.1155/2014/541918
Research Article

Adaptive Fractional Fuzzy Sliding Mode Control for Multivariable Nonlinear Systems

1School of Electronic Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2Department of Mathematics and Computational Science, Huainan Normal University, Huainan 232038, China

Received 24 December 2013; Accepted 27 January 2014; Published 12 March 2014

Academic Editor: Guanghui Wen

Copyright © 2014 Junhai Luo and Heng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junhai Luo and Heng Liu, “Adaptive Fractional Fuzzy Sliding Mode Control for Multivariable Nonlinear Systems,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 541918, 10 pages, 2014. doi:10.1155/2014/541918